Monomials and Temperley-Lieb algebras.

Fan, C. K. and Green, R. M. (1997) Monomials and Temperley-Lieb algebras. Journal of Algebra, 190 (2). pp. 498-517. ISSN 0021-8693

Full text not available from this repository.


We classify the “fully tight” simply laced Coxeter groups, that is, the ones whoseiji-avoiding Kazhdan–Lusztig basis elements are monomials in the generatorsBsi. We then investigate the basis of the Temperley–Lieb algebra arising from the Kazhdan–Lusztig basis of the associated Hecke algebra, and prove that the basis coincides with the usual (monomial) basis.

Item Type: Journal Article
Journal or Publication Title: Journal of Algebra
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa
ID Code: 19493
Deposited By: ep_ss_importer
Deposited On: 12 Nov 2008 10:57
Refereed?: Yes
Published?: Published
Last Modified: 30 Sep 2019 14:18

Actions (login required)

View Item View Item